# SDR SWAA2024052383768

- Difficulty date: May 8, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR MARKER LIGHTS AT BOTH FOWARD OVERWING EXITS INOP<[01] REMOVED AND REPLACED FUSE IN BATTERY PACK BASE M1694; OPS CHECKS GOOD PER MM 33-51-06;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED FUSE IN BATTERY PACK BASE M1694; OPS CHECKS GOOD PER MM 33-51-06.
